MathSciNet Relay Station
MathSciNet bibliographic data
MR1871947 05C80 (05C15)
Amit, Alon; Linial, Nathan; Matoušek, Jiří Random lifts of graphs: independence and chromatic number. Random Structures Algorithms 20 (2002), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement